Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Got rashes and blisters on knee. Why are they red? Why do they itch?

I got rashes (sort of small blisters) on my both knees. I can t recall when and why i got them. My signs and symptoms are itchiness and redness. They seem to be alleviated during cold weather and aggravated during activities, when i sweat a lot in that region, as well as when i wear long pants. I think they are irritated by those things. I got quadriderm ointment to treat them. Can I ask what are those rashes called? and is quadriderm effective enough to cure them? thanks!
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed allergic dermatitis to some contact allergen or due to cold. I advise you to not pinch or pop the area otherwise these areas are very prone for getting secondary infection. You can apply an steroid cream such as cortisone cream. If itching is present then can take benadryl accordingly. Apply a plenty of moisturizers over the affected area. If these increase the n consult a dermatologist for higher treatment.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor